# SDR CALA2025080607371

- Difficulty date: August 2, 2025
- Submitted: August 6, 2025
- Operation: Air carrier
- Aircraft: N38950
- Make and model: Boeing 787-9
- Aircraft serial: 36401
- Aircraft time: 49,414 hours, 4,731 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Warning Message
- Condition: False Activation
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR FLT LOCK LOCKED 4R MMSG 42-23504 R CCS-CROWN-DR3 NETWORK SWT / NOT ACTIVE. PFMD FIM 42-30-F1-85A-421A TASK GND TEST TO RESET R CCS-CROWN DR3 PASSED. ENTRY DR FLT LOCK CTL OPS TEST PASSED PER AMM B787-A-52-11-25-01A-320A-A AND STS MSG CLEARED. ESCAPE SLIDE RENDER SAFE CHKLIST FORM COMPLETED & EMAILED TO AIRVAULT.
